# SDR USAA20090406SB049

- Difficulty date: April 4, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- System (JASC): 3233 · Landing Gear Actuator
- Part: Uplock Actuator
- Part number: 65448106
- Part serial: 2467
- Condition: Failed
- Location: Lt Mlg
- Part time: 49,012 hours, 32,795 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM CLT AND UPON GEAR RETRACTION, CREW RECEIVED A LEFT MAIN LANDING GEAR RED LIGHT WITH HANDLE IN UP POSITION.  UPON MOVING HANDLE TO OFF POSITION, BOTH THE RED AND GREEN LIGHT ILLUMINATED FOR THE LEFT MAIN LANDING GEAR.  CREW FOLLOWED QRH, EXTENDED GEAR AND RECEIVED NORMAL GEAR DOWN INDICATIONS.  FLIGHT RETURNED TO FIELD AT CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE CONFIRMED THE LEFT MAIN LANDING GEAR FAILED TO UPLOCK.  REMOVED AND REPLACED UPLOCK ACTUATOR PER MM 32-32-41 AND UPLOCK DOWNLINE RESTRICTOR.  EXTENSION AND RETRACTION CHECK GOOD PER MM 32-32-00.  NO LEAKS NOTED.
